# SDR SWAA2022020910623

- Difficulty date: February 27, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 221DF HAS PULLED STRANDS ON UPPER SURFACE FWD EDGE / FWD PASSENGER CABIN FLOOR PANEL 221DF WITH PULLED STRANDS ON UPPER SURFACE FWD EDGE WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF DAMAGE OVER ENTIRE PANEL
